MathSciNet Relay Station
MathSciNet bibliographic data
MR2422708 37B55 (34C12 34D45 34F05 37H10 37N25 92D25)
Shen, Wenxian; Wang, Yi Carrying simplices in nonautonomous and random competitive Kolmogorov systems. J. Differential Equations 245 (2008), no. 1, 1–29.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement